Affordable Access

Access to the full text

Automorphisms of Surfaces of Markov Type

Authors
  • Perepechko, A. Yu.1, 2, 3
  • 1 Institute for Information Transmission Problems of Russian Academy of Sciences (Kharkevich Institute), Moscow, 127051, Russia , Moscow (Russia)
  • 2 Moscow Institute of Physics and Technology (National Research University), Dolgoprudnyi, Moscow Oblast, 141701, Russia , Dolgoprudnyi, Moscow Oblast (Russia)
  • 3 National Research University Higher School of Economics, Moscow, 101978, Russia , Moscow (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Nov 01, 2021
Volume
110
Issue
5-6
Pages
732–737
Identifiers
DOI: 10.1134/S0001434621110109
Source
Springer Nature
Keywords
Disciplines
  • article
License
Yellow

Abstract

Abstract Affine algebraic surfaces of Markov type of the form \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$x^2+y^2+z^2-xyz=c$$\end{document} are studied. Their automorphism groups are found.

Report this publication

Statistics

Seen <100 times